Alert archive / Missouri / River Flood Warnings in 2022
River Flood Warning 71, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 6, 2022, 8:29 AM CDT for Osage County, Missouri. It took effect at May 6, 2022, 10:20 PM CDT. It was in force for 72 hr.
The area
The outline as issued.
The facts
- Issued
- May 6, 2022, 8:29 AM CDT (13:29 UTC)
- In effect from
- May 6, 2022, 10:20 PM CDT
- Expired
- May 9, 2022, 10:12 PM CDT
- In force
- 72 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Osage County, MO
The radar
The St Louis radar (KLSX), 101 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Gasconade River near Rich Fountain (RIFM7). The gauge peaked at 23.09 ft at May 8, 2022, 8:00 PM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06934000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
914
WGUS43 KLSX 061329
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
829 AM CDT Fri May 6 2022
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following rivers in Missouri...
Gasconade River near Rich Fountain.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-080130-
/O.NEW.KLSX.FL.W.0071.220507T0320Z-220511T0621Z/
/RIFM7.1.ER.220507T0320Z.220508T1200Z.220510T0020Z.NO/
829 AM CDT Fri May 6 2022
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY WEDNESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Gasconade River near Rich Fountain.
* WHEN...From this evening to early Wednesday morning.
* IMPACTS...At 26.0 feet, County Road 623 northwest of the gage and
County Road 727 at Highway D are flooded and closed at this
height. Also, State Highway 42 southwest of Belle and State
Highway J east of Fredericksburg are also flooded and closed.
Actual point of inundation may be as low as 22 ft.
* ADDITIONAL DETAILS...
- At 7:30 AM CDT Friday the stage was 18.2 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 24.5 feet Sunday morning. It
will then fall below flood stage Monday evening.
- Flood stage is 20.0 feet.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg 7 am Sat Sun Mon Tue Wed
Gasconade River
Rich Fountain 20.0 18.2 21.7 24.5 22.5 16.5 11.1
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$
Fuchs8 follow-up statements
215
WGUS83 KLSX 070153
FLSLSX
Flood Statement
National Weather Service St Louis MO
853 PM CDT Fri May 6 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Moreau River near Jefferson City.
Gasconade River near Rich Fountain.
...The Flood Warning continues for the following rivers in
Missouri...
Maries River near Westphalia.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-081400-
/O.EXT.KLSX.FL.W.0051.000000T0000Z-220508T1604Z/
/JCMM7.1.ER.220505T1546Z.220506T1915Z.220507T1004Z.NO/
853 PM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Moreau River near Jefferson City.
* WHEN...Until late Sunday morning.
* IMPACTS...At 23.5 feet, Near this height, Walnut Acres Road near
North Moreau Creek will likely need to be closed. This road is
18.3 river miles upstream of the gage.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Friday the stage was 24.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Friday was 25.0 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 2.9 feet Wednesday
evening.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Moreau River
Jefferson City 17.0 24.1 6.6 4.5 3.7 3.0 2.9
&&
LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
3853 9231
$$
MOC151-080745-
/O.EXT.KLSX.FL.W.0050.000000T0000Z-220508T0743Z/
/WPHM7.N.ER.220505T1134Z.220506T0415Z.220507T0143Z.NO/
853 PM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Maries River near Westphalia.
* WHEN...Until early Sunday morning.
* IMPACTS...At 9.0 feet, County Road 610 begins flooding near the
Indian Creek bridge near this height.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Friday the stage was 10.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Friday was 11.7 feet.
- Forecast...The river is expected to fall to 2.7 feet
Wednesday evening.
- Flood stage is 10.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Maries River
Westphalia 10.0 10.4 5.2 3.8 3.2 2.9 2.7
&&
LAT...LON 3840 9205 3850 9197 3846 9194 3827 9194
3827 9202
$$
MOC151-081400-
/O.EXT.KLSX.FL.W.0071.220507T0810Z-220511T1104Z/
/RIFM7.1.ER.220507T0810Z.220509T0000Z.220510T0504Z.NO/
853 PM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO WEDNESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Gasconade River near Rich Fountain.
* WHEN...From late tonight to Wednesday morning.
* IMPACTS...At 22.5 feet, Near this height, Missouri State Route K
west of Bay will be closed in both directions due to backwater
along Second Creek.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Friday the stage was 18.8 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 23.8 feet Sunday evening. It will
then fall below flood stage early Tuesday morning.
- Flood stage is 20.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Gasconade River
Rich Fountain 20.0 18.8 22.3 23.8 21.1 14.9 10.3
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$
Glass079
WGUS83 KLSX 071542
FLSLSX
Flood Statement
National Weather Service St Louis MO
1042 AM CDT Sat May 7 2022
...The Flood Warning continues for the following rivers in
Missouri...
Gasconade River near Rich Fountain.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-090345-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-220510T1434Z/
/RIFM7.1.ER.220507T0950Z.220508T1200Z.220509T0834Z.NO/
1042 AM CDT Sat May 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Gasconade River near Rich Fountain.
* WHEN...Until late Tuesday morning.
* IMPACTS...At 22.5 feet, Near this height, Missouri State Route K
west of Bay will be closed in both directions due to backwater
along Second Creek.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Saturday the stage was 20.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:30 AM CDT Saturday was 20.8 feet.
- Forecast...The river is expected to rise to a crest of 22.4
feet tomorrow morning. It will then fall below flood stage
early Monday morning.
- Flood stage is 20.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sun Mon Tue Wed Thu
Gasconade River
Rich Fountain 20.0 20.8 22.2 17.5 11.7 8.8 MSG
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$
Maples535
WGUS83 KLSX 080112
FLSLSX
Flood Statement
National Weather Service St Louis MO
812 PM CDT Sat May 7 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Gasconade River near Rich Fountain.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-091315-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-220511T0700Z/
/RIFM7.1.ER.220507T0950Z.220508T1800Z.220510T0100Z.NO/
812 PM CDT Sat May 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Gasconade River near Rich Fountain.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 22.5 feet, Near this height, Missouri State Route K
west of Bay will be closed in both directions due to backwater
along Second Creek.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Saturday the stage was 22.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM CDT Saturday was 22.0 feet.
- Forecast...The river is expected to rise to a crest of 23.0
feet early tomorrow afternoon. It will then fall below flood
stage Monday evening.
- Flood stage is 20.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sun Mon Tue Wed Thu
Gasconade River
Rich Fountain 20.0 22.0 23.0 20.2 14.5 10.1 7.6
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$
Carney563
WGUS83 KLSX 081424
FLSLSX
Flood Statement
National Weather Service St Louis MO
924 AM CDT Sun May 8 2022
...The Flood Warning continues for the following rivers in
Missouri...
Gasconade River near Rich Fountain.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-100230-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-220511T0632Z/
/RIFM7.1.ER.220507T0950Z.220508T1800Z.220510T0032Z.NO/
924 AM CDT Sun May 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Gasconade River near Rich Fountain.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 22.5 feet, Near this height, Missouri State Route K
west of Bay will be closed in both directions due to backwater
along Second Creek.
* ADDITIONAL DETAILS...
- At 8:30 AM CDT Sunday the stage was 22.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 AM CDT Sunday was 22.7 feet.
- Forecast...The river is expected to rise to a crest of 22.8
feet this afternoon. It will then fall below flood stage
tomorrow evening.
- Flood stage is 20.0 feet.
&&
Fld Observed Forecasts (7 am CDT)
Location Stg Stg 7 am Mon Tue Wed Thu Fri
Gasconade River
Rich Fountain 20.0 22.7 21.7 17.6 11.9 8.7 6.8
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$
Maples940
WGUS83 KLSX 090030
FLSLSX
Flood Statement
National Weather Service St Louis MO
730 PM CDT Sun May 8 2022
...The Flood Warning continues for the following rivers in
Missouri...
Gasconade River near Rich Fountain.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-101230-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-220511T0600Z/
/RIFM7.1.ER.220507T0950Z.220508T2330Z.220510T0000Z.NO/
730 PM CDT Sun May 8 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Gasconade River near Rich Fountain.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 22.5 feet, Near this height, Missouri State Route K
west of Bay will be closed in both directions due to backwater
along Second Creek.
* ADDITIONAL DETAILS...
- At 6:30 PM CDT Sunday the stage was 23.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:30 PM CDT Sunday was 23.1 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow evening and continue falling to 6.2 feet Friday
evening.
- Flood stage is 20.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Mon Tue Wed Thu Fri
Gasconade River
Rich Fountain 20.0 23.1 20.0 13.3 9.3 7.3 6.2
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$
Pfahler704
WGUS83 KLSX 091538
FLSLSX
Flood Statement
National Weather Service St Louis MO
1038 AM CDT Mon May 9 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Gasconade River near Rich Fountain.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-110345-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-220511T0815Z/
/RIFM7.1.ER.220507T0950Z.220508T2330Z.220510T0215Z.NO/
1038 AM CDT Mon May 9 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Gasconade River near Rich Fountain.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 22.0 feet, At this height County Road 251 north of
Fredericksburg is flooded and closed.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Monday the stage was 22.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:30 AM CDT Monday was 23.0 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 5.9 feet Saturday
morning.
- Flood stage is 20.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Tue Wed Thu Fri Sat
Gasconade River
Rich Fountain 20.0 22.0 15.3 9.7 7.4 6.4 MSG
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$
Maples375
WGUS83 KLSX 100056
FLSLSX
Flood Statement
National Weather Service St Louis MO
756 PM CDT Mon May 9 2022
...The Flood Warning continues for the following rivers in
Missouri...
Gasconade River near Rich Fountain.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-110745-
/O.EXT.KLSX.FL.W.0071.000000T0000Z-220511T0740Z/
/RIFM7.N.ER.220507T0950Z.220508T2330Z.220510T0140Z.NO/
756 PM CDT Mon May 9 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Gasconade River near Rich Fountain.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 20.0 feet, the right bank overflows. Also, State
Highway D begins flooding near the Cooper Hill Conservation Area.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Monday the stage was 20.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM CDT Monday was 22.2 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 5.7 feet Saturday
evening.
- Flood stage is 20.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Tue Wed Thu Fri Sat
Gasconade River
Rich Fountain 20.0 20.3 13.4 9.0 7.1 6.2 5.7
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$
Pfahler148
WGUS83 KLSX 100312
FLSLSX
Flood Statement
National Weather Service St Louis MO
1012 PM CDT Mon May 9 2022
...The Flood Warning is cancelled for the following rivers in
Missouri...
Gasconade River near Rich Fountain.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
MOC151-100415-
/O.CAN.KLSX.FL.W.0071.000000T0000Z-220510T0312Z/
/RIFM7.N.ER.220507T0950Z.220508T2330Z.220510T0136Z.NO/
1012 PM CDT Mon May 9 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Gasconade River near Rich Fountain.
* ADDITIONAL DETAILS...
- At 9:30 PM CDT Monday the stage was 19.8 feet.
- Forecast...The river is expected to fall to 5.7 feet Saturday
evening.
&&
Fld Observed Forecasts (1 am CDT)
Location Stg Stg 1 am Wed Thu Fri Sat Sun
Gasconade River
Rich Fountain 20.0 19.8 11.9 8.4 6.8 6.1 MSG
&&
LAT...LON 3842 9189 3866 9164 3866 9150 3814 9180
3814 9196
$$
PfahlerWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 6, 5:59 AM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 6, 5:59 AM CDT, 2 hours 30 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 559 AM CDT Fri May 6 2022 .SHORT TERM... (Through Late Saturday Afternoon) Issued at 449 AM CDT Fri May 6 2022 As daybreak draws near, a slow-moving shortwave continues to creep eastward along the southern border of Missouri, maintaining wet and unsettled conditions across the region. At first glance, this shortwave appears to be rather wrapped up and occluded on GOES water vapor imagery. However, model data and surface observations indicate that this system has not quite reached full maturity, as the surface low and upper low remain slightly offset and surface pressure continues to drop. In fact, it appears that divergent flow within the left exit region of the upper jet continues to drive cyclogenesis across southern Missouri, and is providing additional forcing for precipitation along the northern periphery of the surface low. Meanwhile, cooling aloft associated with the core of the upper low is also generating modest elevated instability, supporting scattered weak thunderstorms within the broader rain shield. The most substantial of this precipitation remains largely south of the I-70 corridor, but is expected to move slowly northeast through the remainder of the morning hours. Most of this rain will continue to be stratiform in nature, which will limit the rain rates to .50 in/hour or less in most areas. However, the previously mentioned modest instability coupled with PWAT values ranging from 1.1 to 1.5 in may result in locally higher rain rates within embedded convective cores. Given the ample recent rainfall that has already fallen, it remains possible that a few areas could see some localized nuisance flooding issues through late morning. By early afternoon, precipitation rates will rapidly diminish as the main area of forcing slides east. However, a few lingering wraparound showers will likely persist through the mid to late afternoon, mostly across eastern MO and western IL. Precipitation is expected to cease completely by early evening. Otherwise, expect another cool and cloudy day for many areas, with perhaps a bit of sunshine peaking through across central MO by the afternoon and evening. Chilly temperatures can be expected overnight, with lows falling into the mid 40s to low 50s area-wide. BRC .LONG TERM... (Saturday Night through Thursday) Issued at 449 AM CDT Fri May 6 2022 By Saturday, attention turns to major pattern change, one that will set the stage for an extended period of anomalous warmth across the region. As the previously discussed upper low wobbles eastward over the weekend, height rises will begin in earnest as an upper ridge rapidly builds across the central plains. Meanwhile, a longwave trough will dig into the western states, marking the beginning of what will be a persistent and amplified upper flow pattern across the CONUS. As persistent southwesterly flow aloft becomes established across the Rockies, a broad lee surface trough will develop across the high plains, which will begin the process of drawing southerly flow back into the plains and eventually the mid- Mississippi Valley. This will be a gradual process, though, as we will remain under the influence of a surface high through the day Saturday. As a result, light northeast winds will keep mild and dry conditions in place for one more day, with high temperatures likely only reaching near 70 degrees Saturday afternoon. To top it all off, clearing skies are also expected, resulting in an ideal springtime weather conditions to kick off the weekend. By Saturday night, the upper ridge axis will shift slightly eastward to align roughly along the Mississippi River, while a shortwave moves across the northern plains and eventually the upper Mississippi Valley. Meanwhile, southeasterly surface winds will ramp up in response to a tightening pressure gradient, and by Sunday morning an elevated warm front will begin to lift northeastward through the area. The combination of increasing moisture and the advancing warm front may provide a brief window for a few convective showers early Sunday, but widespread rain is not well supported by ensemble guidance, and chances for meaningful precipitation remain rather low. On the other hand, this advancing front will certainly bring a noticeable bump in temperatures, with highs likely reaching well into the 70s and perhaps even near 80 in the Ozarks and central MO by Sunday afternoon. This equates to around 5 degrees above seasonal averages, but we're still only scratching the surface of our expected warmup. As we head into the work week Monday, the upper flow pattern will continue to amplify, beginning a three day period of building heights and deep south to southwest flow across the central plains and Mississippi Valley. As a result, a persistent and anomalously warm airmass will move into the region, with 850mb temperatures near and exceeding the 99th percentile. This airmass will remain in place through Thursday, resulting in near record warmth throughout this period. Guidance continues to point to Tuesday as the warmest day of the week by a slim margin, but temperatures are likely to climb into the upper 80s and even the low 90s for four consecutive days. Even when accounting for a likely warm bias in the NBM, temperatures will almost certainly climb to the warmest readings we've seen so far this year. Meanwhile, the persistent ridge aloft and resulting subsidence will present a formidable obstacle to convection during this period, in spite of the steadily increasing moisture content. While we can't completely rule out a few rogue showers and even a thunderstorm or two during this timeframe, the forecast looks to be largely dry Monday through Thursday. BRC && .AVIATION... (For the 12z TAFs through 12z Saturday Morning) Issued at 552 AM CDT Fri May 6 2022 Low ceilings and showers continue to impact local terminals this morning, particularly in the St. Louis metro area. While observations have been somewhat variable, cloud bases have fallen to IFR levels in many areas, with a few dips to LIFR noted as well. This is expected to continue through the morning hours, with gradual improvement during the afternoon as rain showers gradually move off to the east. Some lighting has been noted across the Ozarks region this morning, but thunderstorms are not expected to impact any local terminals. Instead, expected periodic visibility reductions due to moderate rainfall and occasional fog, and little else. Precipitation will largely diminish during the afternoon. Skies will begin to clear first across central Missouri during the afternoon, followed by other areas during the evening and overnight. && .CLIMATE... Issued at 314 AM CDT Thu May 5 2022 Record highs for Monday, May 9 STL 92 (1934) COU 91 (1895) UIN 90 (1963) Record highs for Tuesday, May 10 STL 91 (1963) COU 91 (1928) UIN 92 (2011) Record highs for Wednesday, May 11 STL 91 (2011) COU 90 (1914) UIN 88 (2000) && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 6, 4:07 AM CDT, 4 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 407 AM CDT Fri May 6 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-070915- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 407 AM CDT Fri May 6 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. A few thunderstorms are possible across mainly southeast MO and southwest IL through late this morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few thunderstorms are possible on Sunday and again on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. 19
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:07 PM CDT | River Flood Warning | LSX | Lincoln | 45 hr |
| May 5, 8:57 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| May 5, 9:06 PM CDT | River Flood Warning | LSX | Crawford | 31 hr |
| May 5, 9:19 PM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 54 hr |
| May 6, 9:45 AM CDT | River Flood Warning | LSX | Jefferson | 42 hr |
| May 6, 10:45 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| May 6, 10:45 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| May 6, 10:47 AM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 5 days |
Nearby
River Flood Warnings in Missouri, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.